Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Contribution to Development of Reliability and Optimization Methods Applied to Mechanical Structures"
written by Siham Ouhimmou, Abdelkhalak El Hami, Rachid Ellaia, Mohamed Tkiouat,
published by Applied Mathematics, Vol.4 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top